Vol. 12, No. 6, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 4, 547–726
Issue 3, 367–546
Issue 2, 185–365
Issue 1, 1–184

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
Algorithms for classifying points in a 2-adic Mandelbrot set

Brandon Bate, Kyle Craft and Jonathon Yuly

Vol. 12 (2019), No. 6, 969–994

In her Ph.D. thesis, Jacqueline Anderson identified a nonarchimedean set similar in spirit to the Mandelbrot set which appears to exhibit a fractal-like boundary. We continue this research by presenting algorithms for determining when rational points lie in this set. We then prove that certain infinite families of points lie in (or out) of this set, giving greater resolution to the self-similarity present in this set.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

$p$-adic Mandelbrot set, nonarchimedean dynamical systems
Mathematical Subject Classification 2010
Primary: 37P05, 11S82
Secondary: 11Y99
Received: 27 July 2018
Revised: 8 January 2019
Accepted: 18 February 2019
Published: 3 August 2019

Communicated by Kenneth S. Berenhaut
Brandon Bate
Department of Mathematics
Houghton College
Houghton, NY
United States
Kyle Craft
Houghton College
Houghton, NY
United States
Jonathon Yuly
Houghton College
Houghton, NY
United States